# SDR DHL9872015D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENGINE RT AFT COWLING FWD LIP CHAFFED AT LOWER END FWD CORNER AND ABOVE RAIN GUTTER.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR PER SRM 54-10-3 23.5 BY 2.5, N/R 6768.
